# SDR UALA2013062004297

- Difficulty date: June 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 57,708 hours, 6,835 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 35c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35C EMERGENCY LIGHT LOOSE.  SECURED.
